# SDR DALA2015041102763

- Difficulty date: April 9, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 49,790 hours, 13,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STABILIZATION STRAP AT FS 1520, RBL 45.5 DAMAGED.  REMOVED DAMAGED AREA OF FLOORBEAM RBL 45.5 STABILIZER STRAP FS 1520.  INSTALLED REPAIR IAW SRM 53-00-51, REP 12, FIG 201.  LP1898989.
